Kalle Leppälä

EXPLICIT LOWER BOUNDS FOR LINEAR FORMS

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

Standard

EXPLICIT LOWER BOUNDS FOR LINEAR FORMS. / Leppälä, Kalle.

In: Mathematics of Computation, Vol. 85, No. 302, 11.2016, p. 2995-3008.

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

Harvard

Leppälä, K 2016, 'EXPLICIT LOWER BOUNDS FOR LINEAR FORMS' Mathematics of Computation, vol 85, no. 302, pp. 2995-3008. DOI: 10.1090/mcom/3078

APA

Leppälä, K. (2016). EXPLICIT LOWER BOUNDS FOR LINEAR FORMS. Mathematics of Computation, 85(302), 2995-3008. DOI: 10.1090/mcom/3078

CBE

Leppälä K. 2016. EXPLICIT LOWER BOUNDS FOR LINEAR FORMS. Mathematics of Computation. 85(302):2995-3008. Available from: 10.1090/mcom/3078

MLA

Leppälä, Kalle. "EXPLICIT LOWER BOUNDS FOR LINEAR FORMS". Mathematics of Computation. 2016, 85(302). 2995-3008. Available: 10.1090/mcom/3078

Vancouver

Leppälä K. EXPLICIT LOWER BOUNDS FOR LINEAR FORMS. Mathematics of Computation. 2016 Nov;85(302):2995-3008. Available from, DOI: 10.1090/mcom/3078

Author

Leppälä, Kalle. / EXPLICIT LOWER BOUNDS FOR LINEAR FORMS. In: Mathematics of Computation. 2016 ; Vol. 85, No. 302. pp. 2995-3008

Bibtex

@article{1b9952c26b3f465cb7351a966b8ae888,
title = "EXPLICIT LOWER BOUNDS FOR LINEAR FORMS",
keywords = "IRRATIONALITY MEASURE, LOGARITHMS, NUMBERS, PI",
author = "Kalle Lepp{\"a}l{\"a}",
year = "2016",
month = "11",
doi = "10.1090/mcom/3078",
language = "English",
volume = "85",
pages = "2995--3008",
journal = "Mathematics of Computation",
issn = "0025-5718",
publisher = "AMER MATHEMATICAL SOC",
number = "302",

}

RIS

TY - JOUR

T1 - EXPLICIT LOWER BOUNDS FOR LINEAR FORMS

AU - Leppälä,Kalle

PY - 2016/11

Y1 - 2016/11

KW - IRRATIONALITY MEASURE

KW - LOGARITHMS

KW - NUMBERS

KW - PI

U2 - 10.1090/mcom/3078

DO - 10.1090/mcom/3078

M3 - Journal article

VL - 85

SP - 2995

EP - 3008

JO - Mathematics of Computation

T2 - Mathematics of Computation

JF - Mathematics of Computation

SN - 0025-5718

IS - 302

ER -